# SDR SWIA202157846

- Difficulty date: February 20, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Link
- Part number: 6049136813
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB GROUND SPOILER IB AND OB HINGE NUTS ARE CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED LH OB GROUND SPOILER IAW CRJ 200 AMM 27-65-01-000-801, REINSTALLED SAME SERVICABLE SPOILER AND NEW SERVICABLE GROUND SPOILER LIND ASSEBLY WITH ALL NEW HARDWARE IAW CRJ200 AMM 27-65-01-400-801.REFER TO CONTINUE FOR ALL MAINTENANCE PERFORMED
